G. L. Amicucci, S. Monaco, and D. ,

. Cyrot, Control lyapunov stabilization of affine discretetime systems, Proc. 36th CDC, pp.923-924, 1997.

M. Bensoubaya, A. Ferfera, and A. Iggidr, Stabilisation des systèmes non linéaires discrets, Comtes rendus de l'Academie des Sciences, pp.371-374, 1995.

R. Chabour and M. Oumoun, On a universal formula for the stabilization of control stochastic nonlinear systems, Stochastic Analysis and Applications, vol.16, issue.3, 1999.
DOI : 10.1016/0167-6911(89)90028-5

A. Iggidr and M. Bensoubaya, New Results on the Stability of Discrete-Time Systems and Applications to Control Problems, Journal of Mathematical Analysis and Applications, vol.219, issue.2, pp.392-414, 1998.
DOI : 10.1006/jmaa.1997.5827

D. Kazakos and J. Tsinias, The input-to-state stability condition and global stabilization of discrete-time systems, IEEE Transactions on Automatic Control, vol.39, issue.10, pp.2111-2113, 1994.
DOI : 10.1109/9.328799

E. D. Sontag, A ???universal??? construction of Artstein's theorem on nonlinear stabilization, Systems & Control Letters, vol.13, issue.2, pp.117-123, 1989.
DOI : 10.1016/0167-6911(89)90028-5

J. Tsinias, Stabilizability of Discrete-Time Nonlinear Systems, IMA Journal of Mathematical Control and Information, vol.6, issue.2, pp.135-150, 1989.
DOI : 10.1093/imamci/6.2.135